Sara Billey
Sara Billey
Verified email at math.washington.edu - Homepage
Title
Cited by
Cited by
Year
Some combinatorial properties of Schubert polynomials
SC Billey, W Jockusch, RP Stanley
Journal of Algebraic Combinatorics 2 (4), 345-374, 1993
3881993
Singular loci of Schubert varieties
S Billey, V Lakshmibai
Springer Science & Business Media, 2000
335*2000
Erdos on graphs: His legacy of unsolved problems
F Chung, R Graham
CRC Press, 1998
2041998
RC-graphs and Schubert polynomials
N Bergeron, S Billey
Experimental Mathematics 2 (4), 257-269, 1993
1851993
Schubert polynomials for the classical groups
S Billey, M Haiman
Journal of the American Mathematical Society 8 (2), 443-482, 1995
1791995
Kostant Polynomials and the Cohomology Ring for G/B
SC Billey
Duke Journal of Mathematics 96 (1), 205-224, 1999
1531999
Kazhdan-Lusztig polynomials for 321-hexagon-avoiding permutations
SC Billey, GS Warrington
Journal of Algebraic Combinatorics 13 (2), 111-136, 2001
992001
Smoothness of Schubert varieties via patterns in root subsystems
S Billey, A Postnikov
Advances in Applied Mathematics 34 (3), 447-466, 2005
802005
Pattern avoidance and rational smoothness of Schubert varieties
SC Billey
Advances in Mathematics 139 (1), 141-156, 1998
791998
Maximal singular loci of Schubert varieties in 𝑆𝐿 (𝑛)/𝐵
S Billey, G Warrington
Transactions of the American Mathematical Society 355 (10), 3915-3945, 2003
692003
Lower bounds for Kazhdan-Lusztig polynomials from patterns
SC Billey, T Braden
Transformation groups 8 (4), 321-332, 2003
512003
Flag arrangements and triangulations of products of simplices
F Ardila, S Billey
Advances in Mathematics 214 (2), 495-524, 2007
452007
Permutations with given peak set
S Billey, K Burdzy, B Sagan
arXiv preprint arXiv:1209.0693, 2012
442012
Vexillary elements in the hyperoctahedral group
S Billey, TK Lam
Journal of Algebraic Combinatorics 8 (2), 139-152, 1998
431998
A vector partition function for the multiplicities of slkC
S Billey, V Guillemin, E Rassart
Journal of algebra 278 (1), 251-293, 2004
402004
Singularities of generalized Richardson varieties
S Billey, I Coskun
Communications in Algebra 40 (4), 1466-1495, 2012
382012
Transition equations for isotropic flag manifolds
S Billey
Discrete mathematics 193 (1-3), 69-84, 1998
301998
Embedded factor patterns for Deodhar elements in Kazhdan-Lusztig theory
SC Billey, BC Jones
Annals of Combinatorics 11 (3-4), 285-333, 2007
292007
Affine dual equivalence and k-Schur functions
S Assaf, S Billey
arXiv preprint arXiv:1201.2128, 2012
242012
Intersections of Schubert varieties and other permutation array schemes
S Billey, R Vakil
Algorithms in algebraic geometry, 21-54, 2008
212008
The system can't perform the operation now. Try again later.
Articles 1–20